MathSciNet Relay Station
MathSciNet bibliographic data
MR2158396 (2006d:37087) 37F50 (30D05 37F10)
Blanchard, Paul; Devaney, Robert L.; Look, Daniel M.; Seal, Pradipta; Shapiro, Yakov Sierpinski-curve Julia sets and singular perturbations of complex polynomials. Ergodic Theory Dynam. Systems 25 (2005), no. 4, 1047–1055.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement